|Epilepsy & Anti-retrovirals
Oct 11, 2006
Have there been any studies of the drug interaction between anti-retoviarals, i.e. Truvada & viramune, and epilieptic drugs such as epilim. I started taking truvada and viramune, eight weeks ago and recently auras have returned. Also the epilim levels in my blood have become extremely low, requiring an increase in Epilim dosage. Is it possbile that the anti retovirals could be weakening the effects of the epilim?
| Response from Dr. Henry
I am unaware of any published data looking at interaction between valproic acid and nevirapine. Valproic acid is metabolized through the cytochrome 450 systemm in the liver so there may be a potential interaction in occasional patients. if any reader knows of any published data on nevirapine/valproic acid interaction please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Time Between Hiv Infection And Onset Of Disease Symptoms
- How Long Can The Hiv Virus Live On The Skin?
- Healthy After 10 Years With Hiv No Treatment
- Statistics For Contracting Hiv First Time Having Sex With A Person
- Probability Of Hiv Transmission With Condom
- What What Does Bacterial Vaginosis Look Like?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.